# SDR CAL950383

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5754 · Leading Edge Devices
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Slat Track
- Part time: 53,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN INTERCOSTAL AT SLAT TRACK ATTACH FITTING AREA OF NR 2 SLAT INBOARD SLAT TRACK.  THE CRACK WAS STOP DRILLED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-30-3 AND 51-30-02.  (W)
